# SDR AALA202112295982

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 24,520 hours, 9,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUILT IN TEST EQUIPMENT CHECK FAULT 14WL EMERGENCY POWER SUPPLY UNIT BATTERY. REMOVED AND REPLACED 14WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
